If someone can please help me it would be very very much apperciated. I have had this rash on my inner thighs for a couple of years now - it was a brown flaky discoloration but never bothered me too much because it didnt itch at all , i have never applied any sort of anti-fungal to it so im thinking to maybe go and try apply lamisil . It recently (summer now) has turned a much brighter red color and just generally looks a lot worse , again this is not at all itchy and it hasnt exaclty spread it seems to have stayed in the same place all along but now the color is brighter - does someone know what it is and will anit-fungal probably clear it up , i have posted some photos to show maybe it will aid.The feeling when i run my hand across it is pretty smooth compared to the rest of the skin in the area.
While the first impression is of fungus,the fact that there is no itching and the PIC as a spotter would give me a diagnosis of erythrasma caused by a bacteria,and well treated by antibiotic cremes.Do get a confirmation.Diabetics have a higher incidence of erythrasma.
and is there any non prescription cream I can use as an antibiotic cream or do I need to go get this confirmed by a doctor and get a perscription , because I know anti-fungal creams can be purchased over the counter . Strange though Im not a diabetic , and is there any chance that having leaving it untreated for quite a while as I have that I have done any sort of bigger damage ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.